MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK A/R VAR/VAL 1 LONG COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK A/R VAR/VAL 1 LONG COBALT CHROME; HIP COMPONENT
Model Number PHAC1224
Medical Device Problem Codes Break (1069); Unstable (1667)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, profemur cocr neck fractured - right hip.Mechanical complication, pain and instability on the hip due to the broken neck are reported.

Brand Name
PROFEMUR® NECK A/R VAR/VAL 1 LONG COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9787957
Report Number3010536692-2020-00185
Device Sequence Number2288626
Product Code JDL
UDI-Device IdentifierM684PHAC12241
UDI-PublicM684PHAC12241
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHAC1224
Device Catalogue NumberPHAC1224
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/10/2020
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date06/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;